# SDR SIMA200621306

- Difficulty date: July 29, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT ALT, 30,000 FEET WHEN ENTERING WEATHER AND PRECIPITATION, A SULFUR SMELL IN COCKPIT, COCKPIT GOT WARMER TAT WAS -17 DEGREES.  RAI NR 1 AND NR 2 WINDSHIELD CONTACTORS, RAI NR 1 AND NR 2 WINDSHIELD TEMPERATURE CONTROLLERS, IAW 145 AMM 30-42-02 AND 30-42-01.  ALL COMPONENTS, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
